# SDR MASA2018053013276

- Difficulty date: May 30, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 32,725 hours, 26,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMER FLOOD LIGHT INOP ROW 8. PLACED ON MEL.
